# SDR ASAA12510906

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 13,415 hours, 4,353 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90440351
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENG LEFT IGNITION DOES NOT WORK.  ACCOMPLISHED FIM TASK 74 21 00 810 806 F00 EEC BITE CHECK SHOWED NO FAULTS LOGGED.  DURING FURTHER T/S FOUND NO AUDIBLE CONFIRMATION OF IGNITOR PLUGS IGNITING.  REPLACED NR 1 ENGINE IGNITOR PLUGS REF T/C 78474000 SYSTEM OPS CHECKS NORMAL. GROUND VERIFICATION CHECKS NORMAL.
